# SDR TSAA0353003

- Difficulty date: January 29, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR 1 INCH CRACK BETWEEN BS 440 AND BS 460 AT BL 0.  TRIMMED OUT DAMAGED AREA ON LOWER LOBE ANTENNA CUT OUT.  PERFORMED NDT INSPECTION OF CUTOUT, SKIN AND SATELLITE HOLES USING HFEC, NO DEFECTS NOTED.  FABRICATED A .063 INCH THICK FILLER AND .071 INCH THICK REPAIR DOUBLER FORM 2024-T3 CLAD SHEET.  ALODINED AND PRIMED REPAIR PARTS AND BARE SURFACES WITH MIL-C-5541 AND BMS 10-11 TYPE 1.  INSTALLED REPAIR PARTS USING RIVETS, WASHERS AND BOLT IDENTIFIED IN FASTENER CODE TABLE.  REPAIR COMPLETED IAW ECO 3329.  (M)
